MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent moved on balloon occurred, requiring placement of another stent.The over than 80% stenosed target lesion was located in the mildly tortuous and severely calcified vessel.The patient presented with bilateral common iliac artery (cia) disease, underwent a procedure using bilateral femoral access.Two 10.0x60x75cm express ld stents were placed in the ostium of the common iliac artery.During the insertion on the right side, the physician encountered resistance.Under angiography, the stent was still on the catheter, so the stent was inflated simultaneously.However, it was noted that only the top half of the stent was expanded, while the bottom part remained unexpanded.The balloon was removed, and a new balloon was advanced to inflate the unexpanded part but was unsuccessful.The physician lost wire access and had to come contralateral side with a new wire but was unable to get true lumen through the stent.Subsequently, the physician placed another wire beside the stent, crushed it against the artery wall, and placed another express ld over it to lock it in place.As per physician's opinion, the stent may have partially slid off the balloon during the procedure.The procedure was completed successfully.No patient complications were reported.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20385421
Report Number2124215-2024-61752
Device Sequence Number6549148
Product Code NIO
UDI-Device Identifier08714729392118
UDI-Public08714729392118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0030355004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/07/2024
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown